# SDR CALA2025070906406

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N14529
- Make and model: Airbus A321-271NX
- Aircraft serial: 12120
- Aircraft time: 1,813 hours, 678 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED SMELL OF  SMOKE IN CABIN DEBRIEFED CREW SMELL WAS LIMITED TO FWD GALLEY ONLY LASTING UNDER 3 MINUTES NO OTHER AREAS WERE AFFECTED ACP REF 05-50-00-810-831-A RAN APU PACKS NO SMELL OVENS COFFEE MAKERS AND CHILLER ALL TURNED ON WITH NO SMELL ALSO OPENED FWD PIT AND  E&E BAY NO SMELL DETECTED
